# SDR USAA920081467

- Difficulty date: July 22, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 35,332 hours, 14,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480019217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-C7-MAJOR REPAIR - CRACKED TRAY PLATE AT FR68 TO FR69, -Y1738.  REPLACED -TRAY PLATE AT FR68 TO FR69, -Y1738 IAW A319 SRN 51-72-11.  (S)
